[1]桑波.两类三次微分系统的中心焦点问题[J].南京师范大学学报(自然科学版),2012,35(02):16-21.
 Sang Bo.The Center-Focus Problems for Two Classes of Cubic Systems[J].Journal of Nanjing Normal University(Natural Science Edition),2012,35(02):16-21.
点击复制

两类三次微分系统的中心焦点问题()
分享到:

《南京师范大学学报》(自然科学版)[ISSN:1001-4616/CN:32-1239/N]

卷:
第35卷
期数:
2012年02期
页码:
16-21
栏目:
数学
出版日期:
2012-06-20

文章信息/Info

Title:
The Center-Focus Problems for Two Classes of Cubic Systems
作者:
桑波;
聊城大学数学科学学院,山东聊城252059
Author(s):
Sang Bo
School of Mathematics Sciences,Liaocheng University,Liaocheng 252059,China
关键词:
奇点量焦点量三次系统中心条件
Keywords:
singular point valuefocal valuecubic systemscenter conditions
分类号:
O175
摘要:
本文在奇点量方法的基础上,以Grbner基为工具,提出了焦点量序列的约化算法;作为应用,讨论了两类三次系统的中心焦点问题,给出了系统具有中心的若干非平凡条件.
Abstract:
A full-reduction algorithm using Grbner Basis is proposed for the sequence of focal values based on the method of singular point values. As applications,the center-focus problems of two classes of cubic systems are considered and several non-trivial center conditions are obtained.

参考文献/References:

[1] Liu Y R,Li J B. Theory of values of singular point in complex autonomous differential systems[J]. Science in China A, 1990, 33( 1) : 10-23.
[2] Lloyd N G,Pearson J M. Symmetry in planar dynamical systems[J]. Journal of Symbolic Computation,2002,33( 3) : 357- 366.
[3] 罗定军,张祥,董梅芳. 动力系统的定性与分支理论[M]. 北京: 科学出版社, 2001.
[4] Wang D M. Mechanical manipulation for a class of differential systems[J]. Journal of Symbolic Computation, 1991, 12( 2) : 233-254.
[5] Chen H B,Liu Y R. Linear recursion formulas of quantities of singular point and applications[J]. Applied Mathematics and Computation,2004, 148( 1) : 163-171.
[6] 王铎,毛锐. 计算Lyapunov 量的复算法[J]. 自然科学进展, 1995,5 ( 6) : 754-757.
[7] Wang D. A recursive formula and its application to computations of normal forms and focal values[C]/ / S-T Liao. Dynamical Systems. Singapore: World Sci Publ,1993: 238-247.
[8] Yu P. Computation of normal forms via a perturbation technique[J]. J Sound & Vib,1998, 211( 1) : 19-38.
[9] 陈海波. 平面多项式微分系统中心焦点判定与赤道极限环分支[D]. 长沙: 中南大学数学科学与计算技术学院, 2003.
[10] Chavarriga J,Gacía I A,Giné J. On integrability of differential equations defined by the sum of homogeneous vector fields with degenerate infinity[J]. Int J Bifur Chaos Appl Sci Eng, 2001, 11( 3) : 711-722.

备注/Memo

备注/Memo:
基金项目: 国家自然科学基金( 10871214) .
通讯联系人: 桑波,博士,副教授,研究方向: 常微分方程定性理论和符号计算. E-mail: sangbopress@126. com
更新日期/Last Update: 2013-03-11